Schedule Category

Fan Panel - 2012

Regular Panel Programming

Events in this category for Anime Boston 2012:

Event Running Time Time/Locations
...And It's Live Action! The Films of Minoru Kawazaki 60 minutes Sat, 04/07/2012 at 6:00 PM in Hynes-Panel 206
A Parent's Guide to Anime Conventions 60 minutes Fri, 04/06/2012 at 12:30 PM in Hynes-Panel 107
AMV 201 90 minutes Fri, 04/06/2012 at 2:30 PM in Hynes-Panel 309
AMV Feedback 60 minutes Sun, 04/08/2012 at 2:30 PM in Hynes-Panel 206
Alcohol and Manga (and Anime) 45 minutes Sat, 04/07/2012 at 9:00 PM in Hynes-Panel 208
All About Fabric -- Making Choices for CosPlay and Other Purposes 60 minutes Fri, 04/06/2012 at 2:30 PM in Hynes-Workshop 313
All Ages Demo: Crossplay Tips and Tricks 90 minutes Fri, 04/06/2012 at 7:00 PM in Hynes-Workshop 313
All The Mecha You'll Ever Need 90 minutes Sat, 04/07/2012 at 11:30 AM in Hynes-Panel 306
Analyzing Anime 101 60 minutes Fri, 04/06/2012 at 10:00 AM in Hynes-Panel 202
Anime Clubs 60 minutes Fri, 04/06/2012 at 3:00 PM in Hynes-Panel 107
Anime Con Survival (2012 AB Staff End Of the World Edition) 60 minutes Fri, 04/06/2012 at 1:00 PM in Hynes-Panel 206
Anime Forever! Movie Screening 120 minutes Sun, 04/08/2012 at 1:30 PM in Hynes-Panel 302/304
Anime Happiness 60 minutes Sat, 04/07/2012 at 10:00 AM in Hynes-Panel 206
Anime Miserables 60 minutes Sun, 04/08/2012 at 2:30 PM in Hynes-Panel 208
Anime Music Videos 101 90 minutes Fri, 04/06/2012 at 1:00 PM in Hynes-Panel 309
Anime Name That Tune 60 minutes Sat, 04/07/2012 at 7:30 PM in Hynes-Panel A
Anime Themes and Why They're Awesome 60 minutes Fri, 04/06/2012 at 7:45 PM in Hynes-Panel 202
Anime and Hollywood 60 minutes Fri, 04/06/2012 at 10:00 AM in Hynes-Panel 206
Another Brief Guide to Japanese Indie Rock 60 minutes Sat, 04/07/2012 at 8:00 PM in Hynes-Panel 306
Art Theft in the Digital Age 60 minutes Sat, 04/07/2012 at 11:15 AM in Hynes-Panel 107
Asian Music Fusion 60 minutes Sat, 04/07/2012 at 6:30 PM in Hynes-Panel 208
Ask a Nation 90 minutes Sat, 04/07/2012 at 10:00 AM in Hynes-Panel 302/304
Bad Anime, Bad!! 120 minutes Sat, 04/07/2012 at 7:30 PM in Hynes-Hall D
Besides Pokemon 60 minutes Fri, 04/06/2012 at 10:00 AM in Sheraton-Constitution
Beyond Bleeps and Bloops: An Introduction to VG Music 60 minutes Sat, 04/07/2012 at 7:30 PM in Hynes-Panel 309
Blood and Honor: The Story of the Samurai in Japanese Cinema 60 minutes Fri, 04/06/2012 at 11:15 AM in Hynes-Panel 306
Braver than Transformers: The Brave Series 60 minutes Fri, 04/06/2012 at 2:30 PM in Hynes-Panel 208
Castlevania: Symphony of the Night or: Why Bishounen is Awesome 60 minutes Fri, 04/06/2012 at 10:45 PM in Hynes-Panel 302/304
Clannad: The Place Where Wishes Come True 60 minutes Sat, 04/07/2012 at 9:15 PM in Hynes-Panel 202
Con Horror Stories 120 minutes Sat, 04/07/2012 at 11:45 PM in Hynes-Panel 206
Convention Feedback 60 minutes Sun, 04/08/2012 at 4:30 PM in Hynes-Panel 208
Cosmetic Lenses: A Cautionary Tale 60 minutes Fri, 04/06/2012 at 10:30 PM in Hynes-Workshop 313
Cosplay Acting 101 80 minutes Fri, 04/06/2012 at 11:15 AM in Hynes-Workshop 313
Cosplay Court Case 90 minutes Fri, 04/06/2012 at 11:30 AM in Hynes-Panel 302/304
Cosplay Make-Up for beginners 60 minutes Fri, 04/06/2012 at 6:30 PM in Hynes-Panel 202
Cosplay Propmaking: Holy Crap How'd They Make That!? 60 minutes Fri, 04/06/2012 at 10:00 AM in Hynes-Panel 306
Cosplay Safety: Costume Construction 90 minutes Fri, 04/06/2012 at 5:15 PM in Hynes-Panel 208
Cosplay on a Dime 60 minutes Fri, 04/06/2012 at 1:00 PM in Hynes-Workshop 313
Culinary Manga 45 minutes Fri, 04/06/2012 at 10:00 AM in Hynes-Panel 309
Current Happenings in Censorship 60 minutes Sun, 04/08/2012 at 11:00 AM in Hynes-Panel 208
Days of the Wolves of Mibu: Shinsengumi! 60 minutes Fri, 04/06/2012 at 12:30 PM in Hynes-Panel 306
Digimon: Digital Fan Panel 75 minutes Sun, 04/08/2012 at 10:00 AM in Hynes-Panel 206
Disabilities in Japan 45 minutes Fri, 04/06/2012 at 8:00 PM in Hynes-Panel 107
Doujinshi USA I: ARTIST ALLEY 101 60 minutes Fri, 04/06/2012 at 10:00 AM in Hynes-Panel 107
Doujinshi USA II: WEBCOMICS 60 minutes Fri, 04/06/2012 at 9:15 PM in Hynes-Panel 107
Doujinshi USA III: GETTING PUBLISHED 120 minutes Sun, 04/08/2012 at 11:30 AM in Hynes-Panel 107
Evangelion Deconstructed 60 minutes Fri, 04/06/2012 at 1:30 PM in Hynes-Panel 302/304
Fan Fiction: Because AU Can Be Fun 60 minutes Sun, 04/08/2012 at 11:30 AM in Hynes-Panel 309
Final Fantasy 2.0 90 minutes Sun, 04/08/2012 at 2:00 PM in Sheraton-Constitution
Food! Meals and Manners 45 minutes Fri, 04/06/2012 at 9:45 PM in Hynes-Panel 208
From East to West: the Superheroes of Japan & America 60 minutes Sun, 04/08/2012 at 12:30 PM in Hynes-Panel 208
Future of the Fullmetal Fandom 60 minutes Sat, 04/07/2012 at 5:30 PM in Hynes-Panel 306
Gender and Nerd Culture 60 minutes Sun, 04/08/2012 at 2:00 PM in Hynes-Panel 107
Genshiken: The Next Generation 60 minutes Fri, 04/06/2012 at 11:30 AM in Hynes-Panel 206
Gizmos, gadgets and doodads 60 minutes Sun, 04/08/2012 at 1:30 PM in Hynes-Panel 202
Hetalia: Fear and Loathing in Leningrad 75 minutes Sat, 04/07/2012 at 2:15 PM in Hynes-Panel 208
How Is This Con Different From All Other Cons? An Otaku Passover 60 minutes Sat, 04/07/2012 at 4:15 PM in Hynes-Panel 306
How to Become a Member of Organization XIII 60 minutes Sat, 04/07/2012 at 10:30 PM in Hynes-Panel A
How to Get Yourself to Japan 60 minutes Sat, 04/07/2012 at 11:30 AM in Hynes-Panel 309
I, Otaku: the Past, Present and Future of our Subculture Worldwide 75 minutes Fri, 04/06/2012 at 5:45 PM in Hynes-Panel 309
Introduction to Japanese Fairy Tales 30 minutes Fri, 04/06/2012 at 9:30 PM in Hynes-Panel 206
Japanese Animation: From Past to Present 60 minutes Sat, 04/07/2012 at 7:15 PM in Hynes-Panel 206
Japanese Folklore: Kitsune and Oni and Yurei, Oh My! 60 minutes Fri, 04/06/2012 at 10:30 PM in Hynes-Panel 309
Judaism and Anime 60 minutes Sun, 04/08/2012 at 10:00 AM in Hynes-Panel 309
Just A Gintama Panel 60 minutes Sat, 04/07/2012 at 10:00 AM in Hynes-Panel 309
Kingdom Hearts or: How I Learned to Tolerate those Yaoi Fans 90 minutes Sun, 04/08/2012 at 1:30 PM in Hynes-Panel A
LGBT Manga and Anime 60 minutes Fri, 04/06/2012 at 9:00 PM in Hynes-Panel 309
Latin Latin Madoka More Latin: Reading Exactly Enough into Puella Magi 60 minutes Fri, 04/06/2012 at 3:30 PM in Hynes-Hall D
Lolita Fashion: Style for the Frilly Masses 60 minutes Sat, 04/07/2012 at 2:45 PM in Hynes-Panel 302/304
Masquerade Feedback 60 minutes Sun, 04/08/2012 at 11:30 AM in Hynes-Panel 206
Metal Gear Science 90 minutes Sat, 04/07/2012 at 8:30 PM in Hynes-Panel 206
Metal Gear Series Panel 90 minutes Sat, 04/07/2012 at 10:00 PM in Hynes-Panel 302/304
Monster survival 101 - post apoc edition 60 minutes Fri, 04/06/2012 at 1:00 PM in Hynes-Panel 208
Name that RPG Tune 60 minutes Fri, 04/06/2012 at 10:30 PM in Hynes-Panel 306
Nanda Korya! Deciphering Manga Japanese 60 minutes Sat, 04/07/2012 at 9:00 PM in Hynes-Panel 107
No. 6: Not just a boy-love 60 minutes Sat, 04/07/2012 at 10:30 PM in Sheraton-Constitution
Old School Inking 60 minutes Sun, 04/08/2012 at 11:30 AM in Hynes-Workshop 313
Osamu Tezuka, Astroboy, Buddhism, and the Future of Classic Manga 60 minutes Fri, 04/06/2012 at 10:00 AM in Hynes-Panel 208
Pika Pika! Light Graffiti 120 minutes Fri, 04/06/2012 at 12:00 AM in Hynes-Panel 206
Piracy: What to Know and Look For 45 minutes Fri, 04/06/2012 at 7:00 PM in Hynes-Panel 306
Planning Your Manga 120 minutes Sat, 04/07/2012 at 1:45 PM in Hynes-Panel 107
Pokémon 'Bridged 60 minutes Fri, 04/06/2012 at 7:30 PM in Hynes-Panel A
Puella Magi Madoka Magica - the First True 'Post-Evangelion' Anime 60 minutes Sat, 04/07/2012 at 5:00 PM in Hynes-Hall D
RPG Appreciation or: How I Learned that FFVII Fans Are Im"Materia" 90 minutes Sun, 04/08/2012 at 10:00 AM in Hynes-Panel 302/304
Rapid Prototyping and Cosplay 60 minutes Sat, 04/07/2012 at 1:00 PM in Hynes-Panel 309
Risembool Rangers 90 minutes Sat, 04/07/2012 at 2:30 PM in Hynes-Panel 206
Romance Anime: Affecting the hearts of us all 60 minutes Fri, 04/06/2012 at 2:00 PM in Hynes-Panel 306
Sailor Moon Panel 120 minutes Fri, 04/06/2012 at 8:15 PM in Hynes-Panel 306
She's So Unusual: Lolita Fashion in the Media 75 minutes Sun, 04/08/2012 at 12:00 PM in Hynes-Panel 302/304
Sketch Battle! 60 minutes Sat, 04/07/2012 at 3:15 PM in Hynes-Workshop 313
So, You Wanna Staff a Anime Con Version : Staff Apocalypse 60 minutes Sat, 04/07/2012 at 10:00 AM in Hynes-Panel 107
Songs Inspired by Anime 60 minutes Sat, 04/07/2012 at 6:30 PM in Hynes-Panel 107
Stage Cosplay Tips and Trick 30 minutes Fri, 04/06/2012 at 7:15 PM in Hynes-Panel 206
Swordsmanship From Around the World 60 minutes Sat, 04/07/2012 at 1:00 PM in Hynes-Panel 202
Taiko: The Art of Japanese Drumming 60 minutes Sat, 04/07/2012 at 1:30 PM in Hynes-Panel 306
Taking Better Cosplay Photos 60 minutes Sat, 04/07/2012 at 3:30 PM in Hynes-Panel 202
Ten Years of Anime Boston Leadership: Wrangling the Nerd Herd 60 minutes Fri, 04/06/2012 at 4:00 PM in Hynes-Panel 208
The Chibi Project's 10th Year Experimentaganza 60 minutes Fri, 04/06/2012 at 10:30 PM in Hynes-Panel 206
The Family That Geeks Together Stays Together 60 minutes Sat, 04/07/2012 at 10:00 AM in Hynes-Panel 208
The Fandom Post Panel 90 minutes Sat, 04/07/2012 at 10:00 AM in Hynes-Panel 202
The Good, the Bad and the Ugly: Anime Video Games 60 minutes Sat, 04/07/2012 at 7:45 PM in Hynes-Panel 208
The Legend of Zelda or: How I Learned to Tolerate OOT's fandom 90 minutes Fri, 04/06/2012 at 10:00 AM in Hynes-Panel A
The Life and Works of Hideaki Anno 60 minutes Sat, 04/07/2012 at 8:00 PM in Hynes-Panel 202
The Meiji Era: A Japanese Industrial Revolution 60 minutes Fri, 04/06/2012 at 6:45 PM in Hynes-Panel 107
The One Piece Podcast Panel 60 minutes Fri, 04/06/2012 at 7:30 PM in Sheraton-Constitution
The Random Gaki no Tsukai Hour 60 minutes Sun, 04/08/2012 at 12:00 PM in Hynes-Panel 202
The Swastika in Anime and You: Why Cosplaying a Nazi Isn't Cool 60 minutes Sat, 04/07/2012 at 9:00 PM in Hynes-Panel 309
Thrifty steampunk 60 minutes Sun, 04/08/2012 at 2:30 PM in Hynes-Panel 202
Tokusatsu: Heroes and Monsters of Japanese Television 45 minutes Sat, 04/07/2012 at 6:00 PM in Hynes-Panel A
Touhou Project 120 minutes Fri, 04/06/2012 at 7:00 PM in Hynes-Panel 302/304
Unusual Manga Genres 45 minutes Fri, 04/06/2012 at 10:30 PM in Hynes-Panel 202
Video Games in Literature 60 minutes Fri, 04/06/2012 at 10:00 AM in Hynes-Panel 302/304
Vocaloid: Music with New Sound 60 minutes Sat, 04/07/2012 at 10:00 AM in Hynes-Panel A
We Con, Therefore We Are: A Critical Look at the Modern Congoer 90 minutes Sun, 04/08/2012 at 12:45 PM in Hynes-Panel 206
What Mushishi Teaches Us About Japan and Ourselves 45 minutes Sat, 04/07/2012 at 5:15 PM in Hynes-Panel 107
What is a Stand Alone Complex? 50 minutes Fri, 04/06/2012 at 8:30 PM in Hynes-Panel 206
What the DRR?? 60 minutes Fri, 04/06/2012 at 3:45 PM in Hynes-Panel 202
Who Wants to be a Millionaire? Anime Style! 60 minutes Sat, 04/07/2012 at 10:15 PM in Hynes-Panel 206
World of K-Pop 60 minutes Sat, 04/07/2012 at 10:30 PM in Hynes-Panel 107
Yaoi and the West: Where's the Appeal? 60 minutes Sat, 04/07/2012 at 12:00 AM in Sheraton-Constitution

Disclaimer - This schedule or listing is subject to change right up to and during the convention. Check the online schedule, Guidebook app, or Room Screens for the current schedule.